# SDR SWAA2021011240731

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,733 hours, 23,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RIGHT AFT GALLEY SERVICE DOOR GIRT BAR (GIRT BAR) FA REPORTS DIFFICULT TO REMOVE FROM STORAGE BRACKET.  ADJUSTED AFT R/H SERVICE DOOR GIRT BAR CLIPS, PER SIP.  OPERATIONS CHECKS GOOD.  A/C OK FOR SERVICE.
